# SDR 20000427SH031

- Difficulty date: March 21, 2000
- Submitted: April 27, 2000
- Operation: General aviation
- Aircraft: N7542Q
- Make and model: Cessna T310Q
- Aircraft serial: 310Q0042
- Propeller: Hartzl PHCC3YF2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D32517
- Part serial: EB3817
- Condition: Cracked
- Location: Propeller
- Part time: 3,112 hours
- Component: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART CRACKED FROM GREASE FITTING HOLE ACROSS BACK OF HUB TO OPPOSITE SIDE.  SENT TO HARTZEL PROPELLER FOR EVALUATION.  (X)
